Statistics from Altmetric.com
A 65-year-old male patient with hepatocellular carcinoma (HCC) (segment VIII) recovered from post-transarterial chemoembolisation syndrome on sorafenib therapy 400 mg two times per day since 4 weeks presented with slightly painful blisters over hands and callosity like lesions over feet for 2 weeks duration. There was no history of fever, oral or genital lesions. On examination, there were tender vesiculobullous lesions with erythematous halo over the palmar aspect of the first digit of both hands (figure 1A,B) and tender yellowish hyperkeratotic plaque over pressure points of both soles (figure 1C,D). Systemic examination …
Contributors YSP spotted the case and wrote the manuscript.
Funding The author has not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.
Competing interests None declared.
Patient consent for publication Obtained.
Provenance and peer review Not commissioned; externally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.